Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The inequality of ${\text{SQPS}}$ and ${\text{QSP}}$ as operators on classes of groups


Author: Peter M. Neumann
Journal: Bull. Amer. Math. Soc. 76 (1970), 1067-1069
MSC (1970): Primary 2008, 0830
DOI: https://doi.org/10.1090/S0002-9904-1970-12562-9
MathSciNet review: 0272875
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. M. Cohn, Universal algebra, Harper & Row, New York, 1965. MR 31 #224. MR 175948
  • 2. Stephen D. Comer and James S. Johnson, The standard semigroup of operators in a variety (to appear).
  • 3. L. E. Dickson, Linear groups, with an exposition of the Galois field theory, Dover, New York, 1958; reprint, 1963. MR 21 #3488. MR 104735
  • 4. G. Grätzer, Universal algebra, Van Nostrand, Princeton, N. J., 1968. MR 248066
  • 5. P. Hall, On the finiteness of certain soluble groups, Proc. London Math. Soc. (3) 9 (1959), 595-622. MR 22 #1618. MR 110750
  • 6. Hermann Heineken and Peter M. Neumann, Identical relations and decision procedures for groups, J. Austral. Math. Soc. 7 (1967), 39-47. MR 34 #5931. MR 206106
  • 7. B. Huppert, Endliche Gruppen I, Die Grundlehren der math. Wissenschaften, Band 134, Springer-Verlag, Berlin and New York, 1967. MR 37 #302. MR 224703
  • 8. O. H. Kegel, Locally finite groups, Oxford University Math. Inst. Lecture Notes, 1969.
  • 9. A. I. Mal'cev, On isomorphic matrix representations of infinite groups. Mat. Sb. 8 (50) (1940), 405-422; English transl., Amer. Math. Soc. Transl. (2) 45 (1965), 1-18. MR 2, 216. MR 3420
  • 10. Evelyn Nelson, Finiteness of semigroups of operators in universal algebra, Canad. J. Math. 19 (1967), 764-768. MR 35 #6606. MR 215771
  • 11. B. H. Neumann, Varieties of groups, Bull. Amer. Math. Soc. 73 (1967), 603-613. MR 35 #2952. MR 212077

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 2008, 0830

Retrieve articles in all journals with MSC (1970): 2008, 0830


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12562-9

American Mathematical Society